CSpace
截断分布族下参数和损失的可容许估计的几点注记
吴启光; 何敏
1994
Source Publication系统科学与数学
ISSN1000-0577
Volume014Issue:002Pages:168
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36718
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴启光,何敏. 截断分布族下参数和损失的可容许估计的几点注记[J]. 系统科学与数学,1994,014(002):168.
APA 吴启光,&何敏.(1994).截断分布族下参数和损失的可容许估计的几点注记.系统科学与数学,014(002),168.
MLA 吴启光,et al."截断分布族下参数和损失的可容许估计的几点注记".系统科学与数学 014.002(1994):168.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴启光]'s Articles
[何敏]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴启光]'s Articles
[何敏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴启光]'s Articles
[何敏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.